# SDR SWAA2024090314391

- Difficulty date: July 19, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT; VERTICAL FIN FRONT SPAR FITTING; BS 1016 CENTERLINE WL 283 CORROSION ON BOTH ATTACH POINTS GALLEY.<[01] REPLACED BOTH BUSHINGS AND CLIPS ON AFT PASSENGER COMPARTMENT;VERTICAL FIN FRONT SPAR FITTINGS; BS 1016 CENTERLINE WL 208 IAW AMM USE OF STANDARD INDUSTRY PRACTICES;[02] VERIFIED CORRECTIVE ACTION ITEM; CARD COMPLETE.
